# SDR MASA2015100712459

- Difficulty date: October 7, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 26,047 hours, 21,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

14A FLOOR LEVEL EXIT SIGN, HAS ONE BULB OUT.
